Really hoping to get a full day’s work in

January 26, 2016 at 3:13 pm | Posted in arthrits, arthrits, rheumatoid arthritis, fibromyalgia, joint pai, rheumatoid arthritis, rheumatoid arthritis (RA) | 3 Comments
Tags: , , , , , , , , , , , , , ,

Well the knee is certainly a whole lot better and I’m now tapering off the steroids – I ended up with 11 days on 40 mg and then a taper down to nothing. The bad news is, not surprisingly, it’s not 100% better yet, and so far I haven’t managed a full day’s work since this started. Fortunately (not from a financial standpoint, but otherwise) we’re not that busy right now. I’m not too worried as that’s often the case in January and there are things simmering away that should come in over the next few months, and it does mean that if I just can’t manage a full day then so be it. At least the boss can’t get cross with me! (Having said that, I’m probably my own harshest critic, so I guess I can get cross with me!)

On top of the whole knee thing, yesterday I had what was pretty much certainly a full-blown methotrexate-related stomach upset, so I’m very glad now that I’m going on the injected stuff in a couple of weeks! Feeling OK today, if a little tired, but I was a complete wreck for a while last night – thank heavens for Imodium is all I can say!

Still, even if I don’t last all day today at work, I’m confident that I’ll be doing so by the end of the week, so things are on the up! I hope things are going well for all of you too.

Advertisements

3 Comments »

RSS feed for comments on this post. TrackBack URI

  1. OMG, Polly! I do hope this is the last of it. I would be inclined to call the nurse/doctor and tell them that even after all of that, your knee isn’t 100% yet. Of course that would probably mean a steroid injection to the knee which I know isn’t your favorite thing. On a different note, I just started on the injected MTX (just did my third jab) and I couldn’t be happier. No side effects at all. Hoping you fare equally as well. Hang in there. This, too, shall pass. Hugs.

  2. I’ve had my only two flares in each knee, 9 months apart in one year’s time. I was on steroids for 4 days. You will still feel stiffness in your knee, but it will get better and better as times goes by, so dont worry. Walking helps but if you overdo it, it can hurt too, so find a slow pace and slowly work up to exercising again. I love your posts, not because you are in pain and going thru all of this, but your honesty and how you deal with it all. I have found out, at almost 61 yrs. old, that more than anything else, our emotions are what trigger flare ups and good and bad days, so keep yourself happy and stress free as much as possible!! Dont give up, no matter what!!

  3. Well I’m coming on in leaps and bounds now thank you Carla – OK, not quite literally, but close! I did a full day’s work yesterday an will again today, AND I walked down the road to get my blood test today, which there and back is about a mile. Not even a twinge from my knee. YAY!! So I think the corner is well and truly turned! (And I’m not just saying that ’cause i don’t want a steroid injection in the joint!) 🙂


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Blog at WordPress.com.
Entries and comments feeds.

%d bloggers like this: